Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Bruising feeling in areola, noticeable veins on breast. Had saline implants. Cause?

Hi yesterday I woke up with a sever bruising feeling on my left areola. It is very painful. I had saline implants put in a year and a half ago. And where I'm feeling the pain I notice an obvious vain. I have very noticeable veins over both breast so not sure if maybe the implant is putting pressure causing a bruising sensation. Any advice will help. Thanks!
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello.
Thanks for writing to us.
The pain and the appearance of the veins in the breast tissue could be related to a local inflammation in the area or hormonal changes in the body. Mild pain killers will help in reducing symptoms.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor